Obstacle problem for nonlinear parabolic equations

Research output: Contribution to journalArticleScientificpeer-review

Standard

Obstacle problem for nonlinear parabolic equations. / Korte, Riikka; Kuusi, Tuomo; Siljander, Juhana.

In: Journal of Differential Equations, Vol. 246, No. 9, 2009, p. 3668-3680.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Korte, R, Kuusi, T & Siljander, J 2009, 'Obstacle problem for nonlinear parabolic equations' Journal of Differential Equations, vol. 246, no. 9, pp. 3668-3680.

APA

Vancouver

Author

Korte, Riikka ; Kuusi, Tuomo ; Siljander, Juhana. / Obstacle problem for nonlinear parabolic equations. In: Journal of Differential Equations. 2009 ; Vol. 246, No. 9. pp. 3668-3680.

Bibtex - Download

@article{fe01281b40a6467cba031a5e0e711a61,
title = "Obstacle problem for nonlinear parabolic equations",
author = "Riikka Korte and Tuomo Kuusi and Juhana Siljander",
year = "2009",
language = "English",
volume = "246",
pages = "3668--3680",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "9",

}

RIS - Download

TY - JOUR

T1 - Obstacle problem for nonlinear parabolic equations

AU - Korte, Riikka

AU - Kuusi, Tuomo

AU - Siljander, Juhana

PY - 2009

Y1 - 2009

M3 - Article

VL - 246

SP - 3668

EP - 3680

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 9

ER -

ID: 3599751